# SDR QXEA200600120

- Difficulty date: January 18, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 18,030 hours, 25,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 61047801
- Part serial: H009
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 129,403 hours, 141,350 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PSC - AFT TWO RED EMERGENCY FLOOR TRACK LIGHTS AT ROW 1 ARE INOP ADJACENT LIGHT ASSEMBLIES OPERATE NORMAL.  MAINTENANCE REPLACED BATTERY PACK, EMERGENCY POWER SUPPLY ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
